Nagoya Mathematical Journal

Existence and nonexistence of null-solutions for some non-Fuchsian partial differential operators with $T$-dependent coefficients

Takeshi Mandai

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 122 (1991), 115-137.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118782877

Mathematical Reviews number (MathSciNet)
MR1114024

Zentralblatt MATH identifier
0734.35011

Subjects
Primary: 35M99: None of the above, but in this section
Secondary: 35B60: Continuation and prolongation of solutions [See also 58A15, 58A17, 58Hxx]

Citation

Mandai, Takeshi. Existence and nonexistence of null-solutions for some non-Fuchsian partial differential operators with $T$-dependent coefficients. Nagoya Math. J. 122 (1991), 115--137. https://projecteuclid.org/euclid.nmj/1118782877


Export citation

References

  • [1] S. Alinhac, Problemes de Cauchy pour des operateurs singuliers, Bull. Soc. Math. France, 102 (1974), 289-315.
  • [2] M. S. Baouendi and C. Goulaouic, Cauchy problems with characteristic initial hypersurface, Comm. Pure Appl. Math., 26 (1973), 455-475.
  • [3] M. S. Baouendi and C. Goulaouic, Cauchy problems with multiple characteristics in spaces of regular distribu- tions, Russ. Math. Surveys, 29 (1974), 72-78.
  • [4] A. Bove, J. E. Lewis and C. Parenti, Structure properties of solutions of some Fuchsian hyperbolic equations, Math. Ann., 273 (1986), 553-571.
  • [5] J. Elschner, Singular Ordinary Differential Operators and Pseudodifferential Equations, Springer Lecture Notes in Mathematics, 1128 (1985).
  • [6] Y. Hasegawa, On the initial-value problems with data on a characteristic hyper- surface, J. Math. Kyoto Univ., 13 (1973), 579-593.
  • [7] B. Helffer and Y. Kannai, Determining factors and hypoellipticity of ordinary differential operators with double characteristics, Asterisque, 2-3 (1973), 197- 216.
  • [8] K. Igari, Les equations aux derivees partielles ayant des surfaces caracteristiques du type de Fuchs, Comm. in Partial Differ. Equations, 10 (1985), 1411-1425.
  • [9] K. Igari, Non-unicite dans le probleme de Cauchy caracteristique – Cas de type de Fuchs–, J. Math. Kyoto Univ., 25 (1985), 341-355.
  • [10] E. L. Ince, Ordinary Differential Equations, Dover, New York, 1956.
  • [11] S. Itoh and H. Uryu, Conditions for well-posedness in Gevrey classes of the Cauchy problems for Fuchsian hyperbolic operators II, Publ. RIMS, Kyoto Univ., 23 (1987), 215-241.
  • [12] M. Kashiwara and T. Oshima, Systems of differential equations with regular singularities and their boundary value problems, Ann. of Math, 106 (1977), 145- 200.
  • [13] A. N. Kuznetsov, Differentiate solutions to degenerate systems of ordinary equa- tions, Funct. Anal. Appl., 6 (1972), 119-127.
  • [14] B. Malgrange, Sur les points singuliers des equations differentielles, Lns.Math.,20 (1974), 147-176.
  • [15] T. Mandai, Existence of C null-solutions and behavior of bicharacteristic curves for differential operators with C coefficients, Japan. J. Math., 15 (1989), 53-63.
  • [16] S. Ouchi, Existence of singular solutions and null solutions for linear partial differential operators, J. Fac. Sci. Univ. Tokyo, Sect. IA, Math., 3.2 (1985), 457- 498.
  • [17] G. B. Roberts, Uniqueness in the Cauchy problem for characteristic operators of Fuchsian type, J. Diff. Equations, 38 (1980), 374-392.
  • [18] H. Tahara, Fuchsian type equations and Fuchsian hyperbolic equations, Japan. J. Math., 5 (1979), 245-347.
  • [19] H. Tahara, Singular hyperbolic systems. I, Existence, uniqueness and differentiability. II, Pseudo-differential operators with a parameter and their applications to sin- gular hyperbolic systems. Ill, On the Cauchy problem for Fuchsian hyperbolic partial differential equations. IV, Remarks on the Cauchy problem for singular hyperbolic partial differential equations. V, Asymptotic expansions for Fuchsian hyperbolic differential equations. VI, Asymptotic analysis for Fuchsian hyperbolic equations in Gevrey classes, J. Fac. Sci. Univ. Tokyo, Sect. IA, Math., 26 (1979), 213-238 and 391-412, 27 (1980), 465-507, Japan. J. Math., 8 (1982), 297-308, J. Math. Soc. Japan, 36 (1984), 449-473, 39 (1987), 551-580.
  • [20] Y. Tsuno, On the prolongation of local holomorphic solutions of partial differential equations, III, equations of the Fuchsian type, J. Math. Soc. Japan, 28 (1976), 611-616.
  • [21] H. Uryu, Conditions for well-posedness in Gevrey classes of the Cauchy problems for Fuchsian hyperbolic operators, Publ. RIMS, Kyoto Univ., 21 (1985), 355-383. Department of Mathematics Faculty of General Education Gifu University Yanagido, Gifu 501-11 Japan